# SDR AALA201703099043

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 17,153 hours, 1,977 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR EXIT PANEL IS DETACHED. SECURED PANEL IAW AMM 25-21-02. OPERATIONAL CHECK GOOD.
